Alert archive / Washington / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 2, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jun 3, 2014, 2:55 PM PDT for 4 counties in Washington. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 2:55 PM PDT (21:55 UTC)
- Expired
- Jun 3, 2014, 3:45 PM PDT
- In force
- 50 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
Counties Ferry County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 3:05 PM PDT | HAIL 1.75 | Springdale, WA | GOLF BALL SIZE HAIL IN SPRINGDALE |
| Jun 3, 3:07 PM PDT | HAIL 0.75 | Springdale, WA | PENNY SIZE HAIL IN SPRINGDALE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1786 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919 WUUS56 KOTX 032155 SVROTX WAC019-051-063-065-032245- /O.NEW.KOTX.SV.W.0002.140603T2155Z-140603T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPOKANE WA 255 PM PDT TUE JUN 3 2014 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN FERRY COUNTY IN NORTHEAST WASHINGTON... NORTH CENTRAL SPOKANE COUNTY IN NORTHEAST WASHINGTON... SOUTHWESTERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON... SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON... * UNTIL 345 PM PDT * AT 254 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS CLUSTER OF STORMS WAS LOCATED APPROXIMATELY 14 MILES SOUTH OF CHEWELAH...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... DEER PARK...CHEWELAH...SPRINGDALE...CEDONIA...VALLEY...MILAN...49 DEGREES NORTH...CLAYTON...LOON LAKE...CHEWELAH PEAK AND FORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4789 11813 4817 11821 4836 11736 4793 11727 TIME...MOT...LOC 2154Z 257DEG 15KT 4808 11779 $$ SVH
3 follow-up statements
016
WWUS56 KOTX 032205
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
305 PM PDT TUE JUN 3 2014
WAC019-032213-
/O.CAN.KOTX.SV.W.0002.000000T0000Z-140603T2245Z/
FERRY WA-
305 PM PDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FERRY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4794 11795 4799 11816 4800 11816 4818 11818
4836 11736 4793 11727
TIME...MOT...LOC 2203Z 257DEG 15KT 4809 11773
$$
WAC051-063-065-032245-
/O.CON.KOTX.SV.W.0002.000000T0000Z-140603T2245Z/
SPOKANE WA-PEND OREILLE WA-STEVENS WA-
305 PM PDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR NORTH CENTRAL SPOKANE...SOUTHWESTERN PEND OREILLE AND
SOUTHEASTERN STEVENS COUNTIES...
AT 303 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. A TRAINED
WEATHER SPOTTER REPORTED NICKLE SIZED HAIL NEAR SPRINGDALE. THESE
STORMS WERE LOCATED APPROXIMATELY 13 MILES SOUTH OF CHEWELAH...
MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
DEER PARK...CHEWELAH...SPRINGDALE...CEDONIA...VALLEY...MILAN...49
DEGREES NORTH...CLAYTON...LOON LAKE AND CHEWELAH PEAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4794 11795 4799 11816 4800 11816 4818 11818
4836 11736 4793 11727
TIME...MOT...LOC 2203Z 257DEG 15KT 4809 11773
$$
SVH156 WWUS56 KOTX 032216 SVSOTX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 316 PM PDT TUE JUN 3 2014 WAC051-063-065-032245- /O.CON.KOTX.SV.W.0002.000000T0000Z-140603T2245Z/ SPOKANE WA-PEND OREILLE WA-STEVENS WA- 316 PM PDT TUE JUN 3 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT FOR NORTH CENTRAL SPOKANE...SOUTH CENTRAL PEND OREILLE AND SOUTHEASTERN STEVENS COUNTIES... AT 315 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR DEER PARK TO THE NORTHWEST...MOVING EAST AT 30 MPH. IN ADDITION...AT 303 PM GOLF BALL SIZED HAIL WAS REPORTED IN SPRINGDALE. LOCATIONS IMPACTED INCLUDE... DEER PARK...CLAYTON...LOON LAKE AND MILAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4794 11765 4812 11769 4817 11732 4793 11727 TIME...MOT...LOC 2215Z 259DEG 24KT 4804 11752 $$ SVH
606
WWUS56 KOTX 032243
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
343 PM PDT TUE JUN 3 2014
WAC051-063-065-032252-
/O.EXP.KOTX.SV.W.0002.000000T0000Z-140603T2245Z/
SPOKANE WA-PEND OREILLE WA-STEVENS WA-
343 PM PDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SPOKANE...SOUTH
CENTRAL PEND OREILLE AND SOUTHEASTERN STEVENS COUNTIES WILL EXPIRE AT
345 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HAIL UP TO THE SIZE OF NICKELS IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4794 11765 4812 11769 4817 11732 4793 11727
TIME...MOT...LOC 2237Z 257DEG 15KT 4804 11752
$$
SVHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:37 PM PDT, 18 minutes earlier.
Area forecast discussion, Jun 3, 2:37 PM PDT, 18 minutes before
Area Forecast Discussion National Weather Service Spokane WA 237 PM PDT TUE JUN 3 2014 .SYNOPSIS... Showers and thunderstorms will continue through the evening across northeast Washington and north Idaho. Breezy conditions are also expected through the Cascade gaps into the Columbia Basin. The remainder of the week will bring mainly dry conditions and near normal temperatures. && .DISCUSSION... Tonight...Convection will continue across northeast Washington and the Idaho Panhandle as the upper level low moves out of the region this evening. These storms have had a history of building rapidly, then producing brief heavy rain, gusty outflow winds and small hail and this is likely to continue until well into the evening. Overnight the atmosphere will stabilize with drier air moving into the region. Northwest flow will keep a chance of showers for the central and north panhandle through the night otherwise there will be drying from the west. Another fast moving upper level low will drop through B.C but remain just to the north of our forecast area Wednesday afternoon/evening. Not a lot of moisture is associated with this feature, but enough instability to support some afternoon and evening showers for the northeast mountains and the north Idaho Panhandle. Otherwise mostly a dry forecast, with temperatures a few degrees warmer than today. Thursday through Saturday morning...The Pacific Northwest will be in between the low moving through the Canadian Plains and another dropping into the Gulf of Alaska. This puts the region in a northwest flow as high pressure builds off the coast. The models have been picking up on a few weak waves moving through this flow pattern. The strongest will just clip the northeast zones Friday afternoon. There is not much moisture associated with any of these waves. Some isolated showers will be possible for the northeast Washington mountains and the north Idaho Panhandle mountains Friday afternoon, otherwise a dry forecast. Temperatures will slowly warm through the week. /Tobin Saturday through Tuesday...Models are having a very difficult time through this period of the forecast. While an upper level low of some kind is progged to move through the region durng this period, the models are anywhere from 12-24 hours out of sync if not more. This will result in a low confidence forecast through the weekend. As such the forecast was broad brushed and stayed with a chance of mountain precipitation on the dry side of climotology and temperatures within a few degrees of normal. /Tobin && .AVIATION... 18Z TAFS: Clearing has taken place behind the upper level wave from last night. Another shortwave disturbance is beginning to enter the region from the northwest. Good surface heating with some upper level support this afternoon should allow for the development of scattered to numerous thunderstorms across the region this afternoon. Best chances for thunderstorms will be northeast of a line from KOMK to KLWS. KGEG, KSFF, KCOE and KPUW will likely be impacted by thunderstorms this afternoon into this evening. Reduced vis will be possible under the heavy rain shafts. Small hail and gusty and variable winds is also expected with some of the stronger thunderstorms. /SVH && .PRELIMINARY POINT TEMPS/POPS... Spokane 51 77 49 74 48 74 / 70 0 0 0 0 10 Coeur d'Alene 49 77 47 73 43 73 / 70 0 0 0 0 20 Pullman 47 75 44 72 43 73 / 50 0 0 0 0 10 Lewiston 54 84 54 80 50 81 / 20 0 0 0 0 10 Colville 47 78 46 74 45 74 / 50 10 10 0 0 20 Sandpoint 44 77 45 72 42 72 / 70 10 10 10 10 20 Kellogg 48 73 47 71 43 71 / 80 10 10 0 0 20 Moses Lake 53 85 53 81 51 82 / 10 0 0 0 0 0 Wenatchee 58 87 57 82 56 82 / 0 0 0 0 0 0 Omak 50 84 49 78 48 80 / 10 0 0 0 0 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...None. WA...None. &&
Hazardous weather outlook, Jun 3, 5:08 AM PDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 508 AM PDT TUE JUN 3 2014 IDZ001>004-026-027-WAZ031>038-041>044-041215- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 508 AM PDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 12:33 PM PDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 1233 PM PDT TUE JUN 3 2014 WAZ031-032000- NORTHEAST BLUE MOUNTAINS WA- 1233 PM PDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARFIELD AND SOUTHWESTERN ASOTIN COUNTIES UNTIL 100 PM PDT... AT 1229 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF TROY. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MISERY SPRING CAMPGROUND AND WICKIUP CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR THUNDERSTORMS IN THE AREA. FLOODING WILL BE POSSIBLE ALONG SMALL STREAMS...IN LOW LYING TERRAIN...AND ON COUNTY ROADWAYS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4602 11753 4618 11753 4619 11724 4602 11724 TIME...MOT...LOC 1929Z 268DEG 11KT 4609 11744 SVH
Special weather statement, Jun 3, 1:09 PM PDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 109 PM PDT TUE JUN 3 2014 IDZ026-027-WAZ031>033-032045- LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-LEWISTON AREA ID- NORTHEAST BLUE MOUNTAINS WA-WASHINGTON PALOUSE WA- LOWER GARFIELD AND ASOTIN COUNTIES WA- 109 PM PDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEZ PERCE... NORTHEASTERN GARFIELD...NORTHEASTERN ASOTIN AND SOUTHEASTERN WHITMAN COUNTIES UNTIL 145 PM PDT... AT 107 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF 10 MILES SOUTHWEST OF CLARKSTON...MOVING EAST-NORTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEWISTON...CLARKSTON...WEST CLARKSTON-HIGHLAND...CLARKSTON HEIGHTS-VINELAND...ASOTIN...JERRY AND CLARKSTON HEIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4625 11727 4639 11731 4650 11708 4629 11694 TIME...MOT...LOC 2007Z 243DEG 10KT 4633 11723 SVH
Special weather statement, Jun 3, 1:19 PM PDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 119 PM PDT TUE JUN 3 2014 WAZ037-032100- NORTHEAST MOUNTAINS WA- 119 PM PDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL STEVENS COUNTY UNTIL 200 PM PDT... AT 116 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR COLVILLE AND ORIN...OR 10 MILES NORTH OF ARDEN...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...BRIEF HEAVY RAIN...GUSTY WINDS TO 30 MPH AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH THIS STORM. FURTHER INTENSIFICATION IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLVILLE AND ORIN. LAT...LON 4848 11800 4854 11802 4863 11762 4845 11758 TIME...MOT...LOC 2016Z 255DEG 9KT 4850 11792 FLIEHMAN
Special weather statement, Jun 3, 1:52 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 152 PM PDT TUE JUN 3 2014 WAZ037-038-032130- OKANOGAN HIGHLANDS WA-NORTHEAST MOUNTAINS WA- 152 PM PDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FERRY AND WEST CENTRAL STEVENS COUNTIES UNTIL 230 PM PDT... AT 149 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF GIFFORD...OR 5 MILES NORTHWEST OF CEDONIA...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM ALONG WITH VERY HEAVY RAINFALL POTENTIALLY LEADING TO LOCALIZED FLOODING. LOCATIONS IMPACTED INCLUDE... GIFFORD AND CEDONIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4821 11835 4832 11824 4829 11787 4808 11804 TIME...MOT...LOC 2049Z 285DEG 9KT 4824 11823 FLIEHMAN
Special weather statement, Jun 3, 2:20 PM PDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 220 PM PDT TUE JUN 3 2014 IDZ001-WAZ037-032200- NORTHERN PANHANDLE ID-NORTHEAST MOUNTAINS WA- 220 PM PDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BONNER AND EAST CENTRAL PEND OREILLE COUNTIES UNTIL 300 PM PDT... AT 218 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IONE AND TIGER... MOVING EAST AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IONE AND TIGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4866 11745 4874 11743 4875 11701 4860 11701 TIME...MOT...LOC 2118Z 277DEG 11KT 4869 11734 FLIEHMAN
Special weather statement, Jun 3, 2:37 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 237 PM PDT TUE JUN 3 2014 WAZ036>038-032215- OKANOGAN HIGHLANDS WA-NORTHEAST MOUNTAINS WA-SPOKANE AREA WA- 237 PM PDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN... SOUTHEASTERN FERRY...NORTH CENTRAL SPOKANE...SOUTHERN PEND OREILLE AND SOUTHERN STEVENS COUNTIES UNTIL 315 PM PDT... AT 234 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS FROM FRUITLAND TO SPRINGDALE...MOVING EAST AT 25 MPH. DIME SIZE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEER PARK...SPRINGDALE...CEDONIA...VALLEY...49 DEGREES NORTH... CLAYTON...HUNTERS...FRUITLAND...WELLPINIT...LOON LAKE...FORD AND CHEWELAH PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4783 11827 4814 11827 4831 11754 4792 11740 TIME...MOT...LOC 2134Z 263DEG 21KT 4802 11785 SVH
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:05 PM PDT | Special Weather Statement | OTX | Asotin | 25 min |
| Jun 3, 12:25 PM PDT | Areal Flood Advisory | OTX | Asotin, Garfield | 2 hr |
| Jun 3, 12:33 PM PDT | Special Weather Statement | OTX | Asotin | 27 min |
| Jun 3, 1:09 PM PDT | Special Weather Statement | OTX | Asotin | 36 min |
| Jun 3, 1:19 PM PDT | Special Weather Statement | OTX | Stevens | 41 min |
| Jun 3, 1:26 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 32 min |
| Jun 3, 1:31 PM PDT | Areal Flood Advisory | OTX | Ferry | 119 min |
| Jun 3, 1:48 PM PDT | Areal Flood Advisory | OTX | Stevens | 117 min |
| Jun 3, 1:52 PM PDT | Special Weather Statement | OTX | Stevens | 38 min |
| Jun 3, 2:20 PM PDT | Special Weather Statement | OTX | Pend Oreille | 40 min |
| Jun 3, 2:37 PM PDT | Special Weather Statement | OTX | Stevens | 38 min |
| Jun 3, 3:59 PM PDT | Special Weather Statement | OTX | Spokane | 46 min |
| Jun 3, 4:14 PM PDT | Special Weather Statement | OTX | Spokane | 61 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.